# SDR IPXA2023032392189

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 26,626 hours, 9,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NAGUARD COVER ON EMERGENCY EXIT LIGHTS SPRING BROKEN AND CAUSES EMERGENCY LIGHTS TO ILLUMINATE INTERMITTENTLYREPAIR EMER LIGHT COVER, CHK NORMAL. TEST PASS AMM 33-51-01
